# SDR USAA920070901

- Difficulty date: October 6, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 61,496 hours, 38,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6978163
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR -C-4 CHECK, CRACKED WEB, BS 727, S18A RIGHT.  REPLACED WEB, BS 727, S18A RIGHT IAW B737-300 SRM 51-10-02 AND 51-40-00.
